# SDR SWAA001673

- Difficulty date: September 4, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 65,958 hours, 49,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT WING O/B TRAILING EDGE FLAP O/B UPPER SKIN DELAMINATED.  REMOVED AND REPLACED FLAP ASSY PER MM.
